# SDR USAA2011102700010

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CRACK ON FLOORBEAM TRACK APPROX 8 INCHES AFT FR23, -Y189.  REPLACED FLOORBEAM TRACK APPROX 8 INCHES AFT FR23, -Y189 IAW A320 SRM 51-72-11 & SRM 51-42-11.
